MathSciNet Relay Station
MathSciNet bibliographic data
MR2303231 17B50 (14L40)
Levy, Paul Involutions of reductive Lie algebras in positive characteristic. Adv. Math. 210 (2007), no. 2, 505–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement